Couldn't find what you looking for?

TRY OUR SEARCH!

i really hate the medication i am on for my diabetes. its called metformin and it makes me sick and have diarrhea all the time.  i can't even go to bed without messing my sheets.  it just runs out of me and it is disgusting.  is there an alternative to metformin that does not cause bad effects like metformin?  i would like to try something else.  if someone could give me another option i can let my doctor know about it and i can hopefully get off this metformin.  i have been diabetic for 3 years now and i followed my diet and stuff but i had to go on this metformin last november because of my sugars were not stable at all.  i kept getting high fasting results and the doctor told me i needed to go on metformin to lower my blood sugars.  it does well with doing that but i don't like the way it makes me feel or the diarrhea i get from it.  i want to be on something that doesn't do that or makes me feel bad.  I want to be able to leave the house without having to run to the bathroom every time I turn around.

Loading...

You may want to look into another medication for your diabetes if the Metformin is causing severe diarrhea.  There is a med called Metformin SR that would be great for your situation.  It is only taken once a day instead of three times a day.  It is also easier on your digestive system  Ask your doctor about this.  There are other medications on the market as well if for some reason your insurance company will not pay for Metformin SR.  These medications may not cause the side effects that regular Metformin does.  Have a talk with your doctor, and I am sure you will find the right med for you.

Reply

Loading...